• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Sertraline Withdrawal

N

Natureman

Member
Joined
May 15, 2021
Messages
5
Location
USA
Hello to all! I am currently withdrawing from Zoloft. It's a pain! Sleep issues, lower appetite, bad mood, etc.. How long does it last? Took the last pill on 5/21. Thanks for any info and/or support. :)
 
A

Aurelius

Well-known member
Joined
Aug 14, 2018
Messages
438
'Sertraline withdrawal symptoms may persist for anywhere from a few days to a few weeks after your last dose. The most common symptoms include flu-like symptoms, dizziness, irritability, nausea, headache, insomnia and sensory disturbances.'

For more information and details see: How Long Does Withdrawal From Sertraline Last?

I hope you find this helpful.
 
B

bananapants

New member
Joined
Jun 9, 2021
Messages
3
Location
UK
Hello to all! I am currently withdrawing from Zoloft. It's a pain! Sleep issues, lower appetite, bad mood, etc.. How long does it last? Took the last pill on 5/21. Thanks for any info and/or support. :)
Hi Natureman,

How are you getting on? Are things improving?

I've been tapering off my 100mg dose of Sertraline over the past 3 months. My last 25mg dose was 2 days ago. I have been on them for 3 years.

My mood is quite manic. I am either fine or anxious and irritable.

I'd love to read some stories of people coming out the other side. I realise it could take weeks or months. I just want to know that I can get through this without necessarily having to go back to the Sertraline.

To add, I would happily stay on Sertraline forever if I could avoid the sexual side-effects but I find them a deal-breaker.
 
G

Girly

New member
Joined
Jun 9, 2021
Messages
3
Location
Shropshire
Hello to all! I am currently withdrawing from Zoloft. It's a pain! Sleep issues, lower appetite, bad mood, etc.. How long does it last? Took the last pill on 5/21. Thanks for any info and/or support. :)
love to know how ur getting on coming off them . today is m last day of sertraline 25mg as I am coming off them spoke to doctor told me I could have side effect up to 2 weeks x
 
G

Girly

New member
Joined
Jun 9, 2021
Messages
3
Location
Shropshire
Hello to all! I am currently withdrawing from Zoloft. It's a pain! Sleep issues, lower appetite, bad mood, etc.. How long does it last? Took the last pill on 5/21. Thanks for any info and/or support. :)
Love to know how you getting on my last dose is today spoke to doctor I want to come of mine and told me side effect last up to two weeks x
 
B

bananapants

New member
Joined
Jun 9, 2021
Messages
3
Location
UK
Love to know how you getting on my last dose is today spoke to doctor I want to come of mine and told me side effect last up to two weeks x
My last 25mg was on Monday. Today I am.getting brain zaps but my mood seems to be levelling a bit.

How are you feeling?
 
G

Girly

New member
Joined
Jun 9, 2021
Messages
3
Location
Shropshire
My last 25mg was on Monday. Today I am.getting brain zaps but my mood seems to be levelling a bit.

How are you feeling?
I start feeling nausea last night and feeling bit low not sleeping well xx my last tablet was wed morning x brain zap what is it ?
 
B

bananapants

New member
Joined
Jun 9, 2021
Messages
3
Location
UK
They feel like little electric shocks in your brain. Not painful, just a bit disconcerting if you don't know what they are. They're a common side-effect with withdrawal from Sertraline, I think.
 
Similar threads
Thread starter Title Forum Replies Date
S Sertraline withdrawal Psychiatric Drugs/Medications 3
E Sertraline, tiredness. Psychiatric Drugs/Medications 1
Readytobehappy Serimel/Sertraline Psychiatric Drugs/Medications 3
anex Sertraline and night sweats? Psychiatric Drugs/Medications 7
G Sertraline and amitriptyline Psychiatric Drugs/Medications 1
W sertraline causing intense dreams.. anyone else? Psychiatric Drugs/Medications 1
W sertraline fully killed my ability to orgasm Psychiatric Drugs/Medications 6
anex Sertraline and nausea/loss of appetite Psychiatric Drugs/Medications 3
L Sertraline no sex drive Psychiatric Drugs/Medications 6
M numbness with sertraline? venting Psychiatric Drugs/Medications 2
Kezav18 Coming off ciatralopram onto sertraline Psychiatric Drugs/Medications 19
M Always tried on sertraline? Psychiatric Drugs/Medications 2
N ZOLOFT WITHDRAWAL HELL Psychiatric Drugs/Medications 2
R Withdrawal from antipsychotics Psychiatric Drugs/Medications 4
C Citalopram tapering withdrawal fears Psychiatric Drugs/Medications 2
W Olanzapine withdrawal and insomnia Psychiatric Drugs/Medications 14
C Seeking Benzodiazepine Taper/Withdrawal Specialist in my area Psychiatric Drugs/Medications 5
D Risperidone Withdrawal? Psychiatric Drugs/Medications 4
S Worried about withdrawal symptoms Psychiatric Drugs/Medications 3
C Citalopram withdrawal Psychiatric Drugs/Medications 4
H Weight loss on withdrawal from Anti-Psychotics Psychiatric Drugs/Medications 6

Similar threads

Top